American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] Sanford S. Miller. The Hardy class of a Bazilevi\v c function and its derivative . Proc. Amer. Math. Soc. 30 (1971) 125-132. MR 0288246.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Maxwell O. Reade and Eligiusz J. Złotkiewicz. On univalent functions with two preassigned values . Proc. Amer. Math. Soc. 30 (1971) 539-544. MR 0283189.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] R. J. Libera and A. E. Livingston. On the univalence of some classes of regular functions . Proc. Amer. Math. Soc. 30 (1971) 327-336. MR 0288244.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Hassoon S. Al-Amiri. On $p$-close-to-star functions of order $\alpha $ . Proc. Amer. Math. Soc. 29 (1971) 103-108. MR 0281894.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Ming-chit Liu. On functions of bounded boundary rotation . Proc. Amer. Math. Soc. 29 (1971) 345-348. MR 0286993.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Walter Hengartner and Glenn Schober. Analytic functions close to mappings convex in one direction . Proc. Amer. Math. Soc. 28 (1971) 519-524. MR 0277704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] M. S. Robertson. A distortion theorem for analytic functions . Proc. Amer. Math. Soc. 28 (1971) 551-556. MR 0281901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] W. M. Causey. The univalence of an integral . Proc. Amer. Math. Soc. 27 (1971) 500-502. MR 0280700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] E. P. Merkes and D. J. Wright. On the univalence of a certain integral . Proc. Amer. Math. Soc. 27 (1971) 97-100. MR 0269825.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Douglas Michael Campbell. Locally univalent functions with locally univalent derivatives . Trans. Amer. Math. Soc. 162 (1971) 395-409. MR 0286992.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] F. Holland and D. K. Thomas. On the order of a starlike function . Trans. Amer. Math. Soc. 158 (1971) 189-201. MR 0277705.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] L. Brickman, T. H. MacGregor and D. R. Wilken. Convex hulls of some classical families of univalent functions . Trans. Amer. Math. Soc. 156 (1971) 91-107. MR 0274734.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] G. M. Shah. On some starlike and convex functions . Trans. Amer. Math. Soc. 154 (1971) 83-91. MR 0269826.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] James Miller. Convex meromorphic mappings and related functions . Proc. Amer. Math. Soc. 25 (1970) 220-228. MR 0259098.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] S. Friedland and Z. Nehari. Univalence conditions and Sturm-Liouville eigenvalues . Proc. Amer. Math. Soc. 24 (1970) 595-603. MR 0251204.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] S. D. Bernardi. The radius of univalence of certain analytic functions . Proc. Amer. Math. Soc. 24 (1970) 312-318. MR 0251202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Mamoru Nunokawa. A note on convex and Bazilevi\v c functions . Proc. Amer. Math. Soc. 24 (1970) 332-335. MR 0251206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] J. B. Twomey. On starlike functions . Proc. Amer. Math. Soc. 24 (1970) 95-97. MR 0249600.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] David E. Tepper. On the radius of convexity and boundary distortion of Schlicht functions . Trans. Amer. Math. Soc. 150 (1970) 519-528. MR 0268370.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Roger N. Pederson. A note on the local coefficient problem . Proc. Amer. Math. Soc. 20 (1969) 345-347. MR 0236371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Mamoru Nunokawa. On the univalence of a certain integral . Trans. Amer. Math. Soc. 146 (1969) 439-446. MR 0251205.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] S. M. Shah and S. Y. Trimble. Univalent functions with univalent derivatives. II . Trans. Amer. Math. Soc. 144 (1969) 313-320. MR 0249598.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Mamoru Nunokawa. On Bazilevi\v c and convex functions . Trans. Amer. Math. Soc. 143 (1969) 337-341. MR 0249597.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Renate McLaughlin. On the Marx conjecture for starlike functions of order $\alpha $ . Trans. Amer. Math. Soc. 142 (1969) 249-256. MR 0247059.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Bernard Pinchuk. A variational method for functions of bounded boundary rotation . Trans. Amer. Math. Soc. 138 (1969) 107-113. MR 0237761.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] S. D. Bernardi. Convex and starlike univalent functions . Trans. Amer. Math. Soc. 135 (1969) 429-446. MR 0232920.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] J. T. Poole. On starlike functions . Proc. Amer. Math. Soc. 19 (1968) 495-500. MR 0223554.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Lawrence Zalcman. Hadamard products of schlicht functions . Proc. Amer. Math. Soc. 19 (1968) 544-548. MR 0224800.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Melvyn Klein. Functions starlike of order $\alpha $ . Trans. Amer. Math. Soc. 131 (1968) 99-106. MR 0219716.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Neal Friedman. Remarks on a quadratic form of Duren and Schiffer . Proc. Amer. Math. Soc. 18 (1967) 212-214. MR 0207975.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 60 found      Go to page: 1 2